I miss being unstable

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

S.A.
New Member


Date Joined Apr 2008
Total Posts : 5
   Posted 9/29/2009 12:14 AM (GMT -7)   
It's been months since I've been on this site...

Reading some of these posts brings me back to my days of instability. It's horrible to say... but I miss it, I miss being unstable. Typical bipolar talk eh? I don't know what is wrong with me. Do I like to see myself suffer? Feeling depressed literally feels like an eternity away, though it always does. I always forget my episodes; how they began, how they ended--now I'm just on one med: Abilify, a great drug don't get me wrong...maybe too good of a drug--I feel like I'm just waiting for the day when things will turn and I'll feel like crap again, I have to wonder, is that what it will take to make me happy? I feel like I just can't stand it when things are too good, I thrive off of catastrophes and problems. I guess you can say that I'm some sort of a problem junkie, at least that's how my therapist put it. So I've stopped taking my meds for at least 4 days and have created the most erratic of a sleep cycle and still haven't really noticed a difference in my moods. I guess only time will tell.


I feel like such a horrible person wishing these things onto myself when just about anyone that's going through tough times right now would love to be in my position (stable)... I hope that no one takes anything that I say into offense or thinks that I'm selfish or anything, because there is a lot more to me than just all of this.

Regards,
Sher

S.A.
New Member


Date Joined Apr 2008
Total Posts : 5
   Posted 9/29/2009 12:16 AM (GMT -7)   
PS I created a new UN, old one use to be sher211

serafena
Veteran Member


Date Joined May 2007
Total Posts : 3715
   Posted 9/29/2009 9:51 AM (GMT -7)   
Sher,

Please take your meds again. You only think you want a little chaos in your life. Once your mood destabilizes, you will be sorry.

What you need is something else to occupy your attention. If you're not working, what do you do with your time?

serafena
Serafena
Co-Moderator, Bipolar Forum
Bipolar II

"Bipolar disorder can be a great teacher. It's a challenge, but it can set you up to be able to do almost anything else in your life." - CARRIE FISHER


S.A.
New Member


Date Joined Apr 2008
Total Posts : 5
   Posted 9/29/2009 7:38 PM (GMT -7)   
I'm in school

S.A.
New Member


Date Joined Apr 2008
Total Posts : 5
   Posted 10/7/2009 4:14 PM (GMT -7)   
After 4 more days of not taking my meds, except for the occasional seroquel (I have some left over from when I used to take them) in order to induce sleep, I decided to go back on the meds. I was going to bed 3/4 AM every night and at the end of the 8 days i went into a manic episode where i went off at my friend for no reason whatsoever. I'm glad that I'm on the meds...but part of me still wonders what life would be like if they weren't in my system at all. Now I find myself depressed and dysphoric. I went to bed at maybe 1:30 AM (again only because I decided to take 2 seroquel and the abilify) and woke at 6:30 AM only to fall back asleep and miss my morning class. I'm so sick of sleeping, it's all I was doing when I was taking the abilify regularly. Half the time I'm not even tired yet still find myself crawling into bed because I think there are no other options. Like I said before, I feel down, not full blown depression where I can't eat, fulfill daily duties,etc. just really down. Should I just give into the feeling until it passes? Sleep has become such a hard thing for me...between not sleeping at all in the PM and doing nothing but sleeping in the AM, it's never been this bad before. I guess I just need to find some things to do around my campus, make friends, etc. it's just really hard for me. College isn't as bad this year as it was last year, but then again it's not winter yet...

serafena
Veteran Member


Date Joined May 2007
Total Posts : 3715
   Posted 10/8/2009 8:04 AM (GMT -7)   
Hi S.A.

You don't seem to be on an anti-depressant. You should ask your pdoc about that. As long as you're taking a mood stabilizer, you probably could take an anti-depressant too.

serafena
Serafena
Co-Moderator, Bipolar Forum
Bipolar II

"Bipolar disorder can be a great teacher. It's a challenge, but it can set you up to be able to do almost anything else in your life." - CARRIE FISHER


sher211
Regular Member


Date Joined Nov 2008
Total Posts : 32
   Posted 10/12/2009 10:45 PM (GMT -7)   
Is it possible to be addicted to seroquel? I find myself dependent on it to sleep...never a good sign

sher211
Regular Member


Date Joined Nov 2008
Total Posts : 32
   Posted 10/18/2009 2:48 PM (GMT -7)   
So seems as though i've gained about 20 pounds in a month...this worries me, really worries me. I'm thinking that this extreme weight gain could be due to 1 of 3 reasons: the Abilify, the seroquel, or just my bad eating habbits/lack of exercize. Or maybe it could be all 3...either way it's a problem. Now the question is what am I going to do about it..?

OnTheRocks
Regular Member


Date Joined Oct 2009
Total Posts : 117
   Posted 10/18/2009 2:56 PM (GMT -7)   
Seroquel is known for weight gain. I don't know about Abilify, though.
Dx: Supratrochlear nerve obstruction/compression & severe migraine.

Rx: Opana ER, Transdermal Scopolamine

PRN: Zofran, Opana IR, Actiq


serafena
Veteran Member


Date Joined May 2007
Total Posts : 3715
   Posted 10/18/2009 5:57 PM (GMT -7)   
Hi sher,

I would definitely mention it to your doc. It's not healthy to gain so much weight so fast. It's probably one of your meds, but you just want to be sure. I'd mention you're afraid you're taking too much seroquel as well. You might need to switch to something else.

Good luck,
serafena
Serafena
Co-Moderator, Bipolar Forum
Bipolar II

"Bipolar disorder can be a great teacher. It's a challenge, but it can set you up to be able to do almost anything else in your life." - CARRIE FISHER


sher211
Regular Member


Date Joined Nov 2008
Total Posts : 32
   Posted 10/18/2009 8:44 PM (GMT -7)   
thanks for the advice Serefena!

sher211
Regular Member


Date Joined Nov 2008
Total Posts : 32
   Posted 10/24/2009 9:19 PM (GMT -7)   
so just an update: stopped taking seroquel, upped the abilify to 10 mg, now taking 10 mg of Ambien. Worried about the ambien side affects, especially the depression, halucinations, etc. Anyone ever take Ambien? What were your experiences?

Catherinebelle
New Member


Date Joined Oct 2009
Total Posts : 6
   Posted 10/25/2009 7:18 AM (GMT -7)   
I take it for sleep, and only thing I have noticed is it makes me loopy, and sometimes yea I do see things that arent there, but usually nothing major, for some wierd reason I see feathers. But its nothing that keeps me from taking it at all. It makes me fall asleep within about an hour, so not long to have wierd probs with it, but for everyone it is different. Now sometimes it dosent work for me, wierd, but most times it wil. Good luck.
New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 03, 2016 7:00 PM (GMT -7)
There are a total of 2,732,350 posts in 301,012 threads.
View Active Threads


Who's Online
This forum has 151172 registered members. Please welcome our newest member, Whydoesithurtsomuch.
277 Guest(s), 13 Registered Member(s) are currently online.  Details
Psilociraptor, hateuc, AnxiousTexan, orchid_rain, rocckyd, LG13, time2reclaim, UCAvery, Hawaii3654, Fairwind, (Seashell), otheym432, Peter A


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer